# SDR DALA2015071304328

- Difficulty date: June 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON A REPAIR DOUBLER ON FRAME BS 1309 BETWEEN LONGERONS 28L - 28R IN THE AFT CARGO BAY.  THE DOUBLER WAS REPLACED IAW SRM 53-03, FIG 2A SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, AND SRM 51-10-3, PAR 14-21-38.
